# SDR 2008UALA05743

- Difficulty date: September 15, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 35,201 hours, 13,499 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM UNDER FLOORBOARD AT DOOR 1 RIGHT HAS CORROSION ON IT.  FIRST BEAM INBOARD OF SILL. MAJOR REPAIR ACCOMPLISHED.  INSTALLED BEAM JUST INBOARD OF 2R SILL.  BEAM IS B-BEAM.
